# SDR R61A2025091700411

- Difficulty date: September 2, 2025
- Submitted: September 20, 2025
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ170200SU
- Aircraft serial: 17000045
- Aircraft time: 44,785 hours, 30,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17013808001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK MAINTENANCE FOUND FWD FUSELAGE COCKPIT FLOOR STRUCTURE DOUBLER CONNECTOR AT FR 11 FOUND CORRODED. REMOVED AND REPLACED STRUCTURE DOUBLER CONNECTOR AT FR 11 IAW SRM 81-41-02
